# SDR ABXA9500212

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9957913501
- Condition: Corroded
- Location: Bs 415
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH A.D. 94-03-01, FOUND CORROSION ON UPPER DOOR JAMB AT AFT CORNER.  REMOVED CORROSION, TREATED AND PRIMED AREA IAW DC-9 SRM 51-10-3.
